Vol. 12, No. 1, 2011

Download this article
Download this article For screen
For printing
Recent Issues
Volume 17, Issue 3 (189-249)
Volume 17, Issue 2 (77-188)
Volume 17, Issue 1 (1-75)
Volume 16, Issue 1
Volume 15, Issue 1
Volume 14, Issue 1
Volume 13, Issue 1
Volume 12, Issue 1
Volume 11, Issue 1
Volume 10, Issue 1
Volume 9, Issue 1
Volume 8, Issue 1
Volume 6+7, Issue 1
Volume 5, Issue 1
Volume 4, Issue 1
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
 
Other MSP Journals
Orthogonal polar spaces and unitals

Markus Stroppel

Vol. 12 (2011), No. 1, 167–179
Abstract

We use the fact that certain classical unitals contain affine parts of orthogonal polar spaces in order to determine their full groups of automorphisms.

Milestones
Received: 19 April 2011
Accepted: 7 October 2011
Authors
Markus Stroppel
LExMath, Fakultät für Mathematik und Physik
Universität Stuttgart
70550 Stuttgart
Germany